Alert archive / Missouri / Flash Flood Watches in 2013

Flash Flood Watch 3, NWS Springfield, MO

May 20, 201334 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this flash flood watch at May 20, 2013, 4:44 AM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at May 20, 2013, 8:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 20, 2013, 4:44 AM CDT (09:44 UTC)
In effect from
May 20, 2013, 8:00 PM CDT
Expired
May 21, 2013, 3:32 AM CDT
In force
8 hr
Issued by
NWS Springfield, MO
Flood severity
None
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 970 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
970 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
1767 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood watch went out at May 20, 3:57 AM CDT, 47 minutes earlier.

Area forecast discussion, May 20, 3:57 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 AM CDT MON MAY 20 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 254 AM CDT MON MAY 20 2013

ON GOING CONVECTION ACROSS THE REGION AND THE POTENTIAL FOR
ANOTHER ROUND OF SEVERE WEATHER THIS AFTERNOON AND INTO EARLY
TUESDAY MORNING REMAINED THE FOCUS FOR THE FORECAST.

ONGOING THUNDERSTORMS ACROSS THE OZARKS THIS MORNING WILL BRING
A PERIOD OF HEAVY RAINFALL TO PORTIONS OF SOUTHEASTERN KANSAS AND
THE OZARKS AS STORMS DEVELOP AND MOVE OVER THE SAME LOCATION
THROUGH SUNRISE. SOME LINGERING SHOWERS OR CONVECTION MAY REMAIN
OVER THE AREA THROUGH THE MORNING THOUGH SOME CLEARING SHOULD
OCCUR LATE IN THE MORNING AND INTO THE AFTERNOON.

THE UPPER LOW WILL CONTINUE TO SHIFT SLOWLY EAST ACROSS THE
NORTHERN PLAINS AS ANOTHER JET MAX SWINGS ACROSS THE SOUTHERN
PERIPHERY OF THE AGAIN...NEGATIVELY TILTING SYSTEM. THIS WILL
COMBINE WITH A SLOWLY VEERING LOW LEVEL JET TO ALLOW FOR THE
POTENTIAL FOR QUICKLY DEVELOPING THUNDERSTORMS TO INITIATE ACROSS
EASTERN KANSAS AND EASTERN OKLAHOMA. A FAIRLY STRONG LOW LEVEL JET
WILL BE DEVELOPING ACROSS SOUTHERN OKLAHOMA AS THE ENTRANCE
REGION OF THE UPPER LEVEL JET MOVES OVER THE OZARKS DURING THE
AFTERNOON. THIS WILL PROVIDE AMPLE LIFT ONCE AGAIN FOR THE
DEVELOPMENT OF SEVERE THUNDERSTORMS. THE ONE CONCERN WILL BE THE
DRY LINE. IT HAS CURRENTLY RETREATED FAIRLY FAR WEST OVER WESTERN
OKLAHOMA. WHERE THE STORMS INITIALLY DEVELOP...LIKELY AS
SUPERCELLS ONCE AGAIN...WILL DEPEND ON HOW FAR EAST THE DRY LINE
MAKES IT BEFORE THE DEEP LIFT FROM THE JET STREAK AND LOW LEVEL
JET MOVES OVER THE REGION. STORMS MAY DEVELOP AS FAR WEST AS
WICHITA TO TULSA TO SOMEWHERE NEAR THE MISSOURI AND KANSAS STATE
LINE. THIS WILL HAVE ENORMOUS CONSEQUENCES IN WHAT TYPE OF SEVERE
WEATHER THE OZARKS WILL EXPERIENCE. SOME SHORT TERM ANN LOCAL
MODELS SUGGEST THAT THE STORMS DEVELOP FARTHER WEST AND MOVE
THROUGH THE REGION AS A QLCS OR SQUALL LINE WITH EMBEDDED
MESOVORTICES. IT IS ALSO POSSIBLE THAT A WEAK TO MODERATE CAP
HOLDS THE STORM DEVELOPMENT FARTHER EAST WHICH WOULD SUGGEST THAT
SUPERCELLS MAY BE THE INITIAL MODE.

ADDITIONAL CONCERNS FOR THE AFTERNOON AND TONIGHT WILL BE THE
NUMEROUS OUTFLOW BOUNDARIES LEFT OVER FROM TONIGHT CONVECTION. THIS
ALSO INCLUDES THE RESIDUAL BOUNDARY THAT STORMS ARE MOVING ALONG
THIS MORNING.

MODELS CONTINUE TO INDICATE THAT THE STORMS WILL ULTIMATELY BEGIN
TO TRAIN ACROSS THE REGION. THIS COULD BE IN THE FORM OF TRAINING
SUPERCELLS OR HEAVY RAINFALL PRODUCING STORMS WITH EMBEDDED SEVERE
THUNDERSTORMS. IN EITHER CASE...THE STORMS WILL BE WORKING WITH A
VERY MOIST AIR MASS AGAIN MONDAY WITH PRECIPITABLE WATER VALUES IN
THE 1.5 TO 1.75 INCH RANGE. THIS IN CONJUNCTION WITH STORMS MOVING
OVER THE SAME AREAS WILL LIKELY LEAD TO FLOODING ACROSS THE
OZARKS. THIS LOOKS TO REMAIN FOCUSED ALONG THE INTERSTATE 44
CORRIDOR.

DESPITE THE TYPE OF STORMS OR THE MODE IN WHICH THEY MOVE OVER THE
REGION...THERE REMAINS THE POTENTIAL FOR LARGE HAIL...DAMAGING
WINDS...FLOODING RAINS...AND TORNADOES.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 254 AM CDT MON MAY 20 2013

FOR TUESDAY...MODELS CONTINUE TO STRUGGLE WITH THE TIMING OF THE COLD
FRONTAL PASSAGE. THE UPPER LEVEL LOW WILL REMAIN OVER THE NORTHERN
PLAINS WITH THE POTENTIAL FOR SEVERE THUNDERSTORMS TO DEVELOP ONCE
AGAIN DURING THE DAY. THE PRIMARY AREA OF CONCERN LOOKS TO BE
FOCUSED ALONG AND SOUTH OF INTERSTATE 44...BUT WITH THE DIFFERING
MODEL SOLUTIONS...THE POTENTIAL FOR THUNDERSTORMS REMAIN ACROSS
THE ALL OF THE MISSOURI OZARKS. THE MAIN CONCERN WITH THIS
CONVECTION WOULD BE HAIL AND HEAVY RAINFALL LEADING TO ADDITIONAL
FLOODING AFTER SEVERAL DAYS OF HEAVY RAINS.

THE UPPER LOW WILL FINALLY BE ON THE MOVE TO THE EAST ON THURSDAY
AS AN UPPER LEVEL RIDGE SHIFTS OVER THE AREA FOR THE END OF THE
WEEK AND INTO THE WEEKEND. MODELS DO CONTINUE TO INDICATED SEVERAL
SHORT WAVES MOVING OVER THE RIDGE WITH A LIMITED POTENTIAL FOR
SOME SHOWERS AND THUNDERSTORMS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1150 PM CDT SUN MAY 19 2013

PILOTS CAN EXPECT THUNDERSTORMS TO IMPACT AREA TERMINALS AT TIMES
TONIGHT THROUGH MONDAY. SOME OF THE STORMS COULD BE STRONG TO
SEVERE WITH WIND GUSTS IN EXCESS OF 40 KTS

THE STORMS ALONG WITH AREAS OF STRATUS WILL RESULT IN MVFR
CONDITIONS AT TIMES THROUGH MONDAY.

LOW LEVEL WIND SHEAR WILL AFFECT THE REGION OVERNIGHT.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR MOZ055>058-
     066>070-077>081-088>095-101>103.

KS...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR KSZ073-097-
     101.

&&

SHORT TERM...HATCH
LONG TERM...HATCH
AVIATION...FOSTER
Hazardous weather outlook, May 20, 3:13 AM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
313 AM CDT MON MAY 20 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
313 AM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS EXTREME
  SOUTHEASTERN KANSAS AND THE MISSOURI OZARKS THROUGH SUNRISE.
  THE MOST NUMEROUS THUNDERSTORM ACTIVITY WILL OCCUR FROM THE
  PITTSBURG AND COLUMBUS KANSAS AREAS...EAST TOWARDS LAMAR AND
  INTO THE STOCKTON LAKE REGION.

  FREQUENT LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE MAIN
  IMPACTS FROM THIS ACTIVITY...ALTHOUGH A FEW STORMS MAY PRODUCE
  HAIL UP TO THE SIZE OF DIMES.

  RAINFALL RATES OF ONE TO TWO INCHES PER HOUR WILL OCCUR WITH
  SOME OF THESE STORMS...WHICH WILL LEAD TO A RISK OF FLASH
  FLOODING. THE GREATEST RISK FOR FLASH FLOODING WILL OCCUR
  ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THE RISK OF SEVERE WEATHER AND FLOODING WILL AGAIN OCCUR FROM
  MONDAY AFTERNOON INTO EARLY TUESDAY MORNING...AND IMPACT THE
  ENTIRE OUTLOOK AREA. THUNDERSTORMS AND THE POTENTIAL FOR SEVERE
  WEATHER MAY PERSIST THROUGH THE DAY TUESDAY AS WELL.

  ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE LATER MONDAY INTO
  EARLY TUESDAY INCLUDING LARGE HAIL TO THE SIZE OF GOLF
  BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH...AND TORNADOES.

  IN ADDITION...MULTIPLE ROUNDS OF THUNDERSTORMS MAY RESULT IN
  HEAVY RAINFALL AND FLOODING.

  A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY BUT
  SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, May 20, 1:09 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 AM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 AM     TSTM WND DMG     GREENFIELD              37.42N 93.84W
05/20/2013                   DADE               MO   EMERGENCY MNGR

            TREE REPORTED FALLEN ON CAR.

&&

JCOLUCCI
Local storm report, May 20, 1:15 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 AM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     TSTM WND DMG     2 E CARTHAGE            37.17N 94.27W
05/20/2013                   JASPER             MO   EMERGENCY MNGR

            TREE REPORTED DOWN ON HOUSE AT INTERSECTION OF CHESTNUT
            AND 118.

&&

GAGAN
Local storm report, May 20, 1:59 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
159 AM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     TSTM WND DMG     3 W ALDRICH             37.55N 93.60W
05/20/2013                   POLK               MO   EMERGENCY MNGR

            BARN COMPLETELY DESTROYED

&&

GAGAN
Local storm report, May 20, 2:17 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
217 AM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 AM     TSTM WND DMG     6 E BOLIVAR             37.61N 93.30W
05/20/2013                   POLK               MO   EMERGENCY MNGR

            POWER LINE DOWN. LOCATION AND TIME ESTIMATED.

&&

GAGAN
Local storm report, May 20, 2:58 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
258 AM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     TSTM WND DMG     1 NNW BOLIVAR           37.63N 93.42W
05/20/2013                   POLK               MO   EMERGENCY MNGR

            TWO POWER LINES SNAPPED OFF AND OVER THE ROAD AT HIGHWAY
            83 AND 425TH ROAD.

&&

GAGAN
Local storm report, May 20, 3:39 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 AM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             NEOSHO                  36.87N 94.37W
05/19/2013  E0.75 INCH       NEWTON             MO   PUBLIC

            RELAYED BY MEDIA.

0750 PM     HAIL             SARCOXIE                37.07N 94.12W
05/19/2013  E0.75 INCH       JASPER             MO   LAW ENFORCEMENT

            TREE ALSO REPORTED DOWN.

1012 PM     TSTM WND GST     FORT SCOTT              37.84N 94.71W
05/19/2013  E60.00 MPH       BOURBON            KS   PUBLIC

            PENNY SIZED HAIL ALSO REPORTED.

1015 PM     TSTM WND DMG     FORT SCOTT              37.84N 94.71W
05/19/2013                   BOURBON            KS   911 CALL CENTER

            TREE REPORTED DOWN ACROSS FRANKLIN STREET IN FORT SCOTT.
            NICKEL SIZED HAIL ALSO REPORTED ONE MILE SOUTHEAST OF
            TOWN.

1119 PM     TSTM WND GST     2 S SHERMAN             37.23N 95.06W
05/19/2013  E70.00 MPH       CHEROKEE           KS   EMERGENCY MNGR

            60 TO 70 MPH WINDS ESTIMATED

1130 PM     TSTM WND DMG     1 W COLUMBUS            37.17N 94.86W
05/19/2013                   CHEROKEE           KS   EMERGENCY MNGR

            ONE FOOT DIAMETER TREE REPORTED DOWN.

1130 PM     TSTM WND DMG     3 N COLUMBUS            37.21N 94.84W
05/19/2013                   CHEROKEE           KS   EMERGENCY MNGR

            BARN REPORTED DAMAGED.

1132 PM     HAIL             WEST MINERAL            37.28N 94.92W
05/19/2013  E0.88 INCH       CHEROKEE           KS   911 CALL CENTER

1145 PM     HAIL             4 S PITTSBURG           37.35N 94.70W
05/19/2013  E0.88 INCH       CRAWFORD           KS   EMERGENCY MNGR

            REPORTED AT INTERSECTION OF 400 HIGHWAY AND 69 HIGHWAY.

1150 PM     TSTM WND GST     PITTSBURG               37.41N 94.70W
05/19/2013  E60.00 MPH       CRAWFORD           KS   PUBLIC

            NICKEL SIZE HAIL AS WELL

1150 PM     TSTM WND GST     CARL JUNCTION           37.18N 94.57W
05/19/2013  M55.00 MPH       JASPER             MO   AMATEUR RADIO

1157 PM     TSTM WND GST     ORONOGO                 37.19N 94.47W
05/19/2013  M55.00 MPH       JASPER             MO   AMATEUR RADIO

1157 PM     TSTM WND DMG     ORONOGO                 37.19N 94.47W
05/19/2013                   JASPER             MO   LAW ENFORCEMENT

            TREE DOWN ACROSS ROADWAY

1202 AM     TSTM WND DMG     CARTHAGE                37.18N 94.31W
05/20/2013                   JASPER             MO   LAW ENFORCEMENT

            ROAD SIGN DOWN AT I-49 AND FIR ROAD

1206 AM     TSTM WND DMG     2 E CARTHAGE            37.17N 94.27W
05/20/2013                   JASPER             MO   EMERGENCY MNGR

            TREE REPORTED DOWN ON HOUSE AT INTERSECTION OF CHESTNUT
            AND 118.

1212 AM     TSTM WND DMG     NEVADA                  37.84N 94.35W
05/20/2013                   VERNON             MO   911 CALL CENTER

            TREE DOWN ACROSS BB HIGHWAY IN NEVADA.

1212 AM     FUNNEL CLOUD     3 SW GOLDEN CITY        37.36N 94.13W
05/20/2013                   BARTON             MO   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED.

1225 AM     TORNADO          2 E GOLDEN CITY         37.39N 94.06W
05/20/2013                   DADE               MO   EMERGENCY MNGR

            EMERGENCY MANAGER FROM BARTON COUNTY REPORTED A CONE
            TORNADO 1 MILE SOUTH OF HIGHWAY 126 APPROXIMATELY 2 MILES
            EAST OF GOLDEN CITY...MOVING EAST.

1232 AM     TSTM WND GST     3 ENE NEVADA            37.86N 94.31W
05/20/2013  M63.00 MPH       VERNON             MO   AWOS

            55KT GUST MEASURED AT KNVD

1237 AM     TSTM WND GST     GREENFIELD              37.42N 93.84W
05/20/2013  E60.00 MPH       DADE               MO   AMATEUR RADIO

            60 MPH WINDS ESTIMATED ALONG WITH DIME SIZED HAIL.

1239 AM     TSTM WND DMG     GREENFIELD              37.42N 93.84W
05/20/2013                   DADE               MO   EMERGENCY MNGR

            TREE REPORTED FALLEN ON CAR.

1248 AM     TSTM WND DMG     3 W ALDRICH             37.55N 93.60W
05/20/2013                   POLK               MO   EMERGENCY MNGR

            BARN COMPLETELY DESTROYED

0105 AM     TSTM WND DMG     1 NNW BOLIVAR           37.63N 93.42W
05/20/2013                   POLK               MO   EMERGENCY MNGR

            TWO POWER LINES SNAPPED OFF AND OVER THE ROAD AT HIGHWAY
            83 AND 425TH ROAD.

0106 AM     TSTM WND DMG     6 E BOLIVAR             37.61N 93.30W
05/20/2013                   POLK               MO   EMERGENCY MNGR

            POWER LINE DOWN. LOCATION AND TIME ESTIMATED.

&&

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:09 PM CDTSevere Thunderstorm WarningSGFNewton36 min
May 19, 9:41 PM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 19 more12 hr
May 19, 10:00 PM CDTSevere Thunderstorm WarningSGFVernon60 min
May 19, 10:41 PM CDTSevere Thunderstorm WarningSGFSt. Clair34 min
May 19, 11:33 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon57 min
May 20, 12:04 AM CDTFlash Flood WarningSGFVernon9 hr
May 20, 12:08 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, St. Clair67 min
May 20, 12:13 AM CDTTornado WarningSGFBarton, Dade47 min
May 20, 12:38 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, Polk52 min
May 20, 12:42 AM CDTTornado WarningSGFPolk33 min
May 20, 1:17 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas43 min
May 20, 4:46 AM CDTAreal Flood AdvisorySGFBarton, Dade, Jasper6 hr
May 20, 5:27 AM CDTRiver Flood WarningSGFVernon3 days
May 20, 8:49 AM CDTRiver Flood WarningSGFVernon4 days
May 20, 8:58 AM CDTAreal Flood WarningSGFVernon6 hr
May 20, 1:51 PM CDTSpecial Weather StatementSGFLawrence24 min
May 20, 2:35 PM CDTSpecial Weather StatementSGFGreene25 min
May 20, 3:09 PM CDTSpecial Weather StatementSGFPolk36 min
May 20, 3:11 PM CDTSpecial Weather StatementSGFCedar34 min
May 20, 3:16 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Hickory, Polk, St. Clair44 min
May 20, 3:23 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Polk52 min
May 20, 4:08 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede52 min
May 20, 4:47 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski28 min
May 20, 5:09 PM CDTSevere Thunderstorm WarningSGFMaries, Miller36 min
May 20, 5:40 PM CDTSevere Thunderstorm WarningSGFMaries20 min
May 20, 5:42 PM CDTTornado WarningSGFBarton33 min
May 20, 6:11 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair34 min
May 20, 6:14 PM CDTTornado WarningSGFBarton, Cedar, Dade, Vernon46 min
May 20, 6:26 PM CDTSpecial Weather StatementSGFLawrence49 min
May 20, 6:26 PM CDTSevere Thunderstorm WarningSGFJasper, Newton64 min
May 20, 6:33 PM CDTTornado WarningSGFJasper, Newton42 min
May 20, 6:43 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence62 min
May 20, 6:47 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Dade, Dallas, Hickory, Polk and 1 more43 min
May 19, 10:59 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford61 min
May 20, 2:40 AM CDTFlash Flood WarningSGFCherokee, Crawford6 hr
May 20, 8:56 AM CDTAreal Flood WarningSGFCherokee, Crawford6 hr
May 20, 9:33 AM CDTSpecial Weather StatementSGFBourbon42 min
May 20, 5:29 PM CDTSevere Thunderstorm WarningSGFCrawford46 min

Nearby

Flash Flood Watches in Missouri, 2013Flash Flood Watches in Kansas, 2013Every flash flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.